# SDR 2007UALA00059

- Difficulty date: January 8, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 68,919 hours, 8,658 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT 4F AND 5F, BOTH SECTS.  REPLACED FEEDER CABLE BOTH LOCATIONS.  OP CHECKS OK FOR SERVICE.
